REAL

Transversals in generalized Latin squares

Barát, János and Nagy, Zoltán Lóránt (2019) Transversals in generalized Latin squares. ARS MATHEMATICA CONTEMPORANEA, 16 (1). pp. 39-47. ISSN 1855-3966

[img] Text
1701.08220

Download (129kB)
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 21 Nov 2019 15:27
Last Modified: 21 Nov 2019 15:27
URI: http://real.mtak.hu/id/eprint/103551

Actions (login required)

Edit Item Edit Item